# SDR SWAA2013071118104

- Difficulty date: June 28, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 66,350 hours, 55,647 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT CRACKED IN LOWER SKIN.  REPAIRED SKIN IAW SRM & DRAWING.
